Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A weighted $L^{2}$ estimate for the commutator
of the Bochner-Riesz operator


Authors: Guoen Hu and Shanzhen Lu
Journal: Proc. Amer. Math. Soc. 125 (1997), 2867-2873
MSC (1991): Primary 42B15
MathSciNet review: 1396980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A weighted $L^{2}$ estimate with power weights is established for the maximal operator associated with the commutator of the Bochner-Riesz operator. An application of this weighted estimate is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15

Retrieve articles in all journals with MSC (1991): 42B15


Additional Information

Guoen Hu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Address at time of publication: Department of Mathematics, Institute of Information Engineering, Box 1001-47, Zhengzhou, Henan, 450002, People’s Republic of China

Shanzhen Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03882-3
PII: S 0002-9939(97)03882-3
Keywords: Weighted $L^{2}$ estimate, commutator, Bochner-Riesz operator, maximal operator
Received by editor(s): December 1, 1995
Received by editor(s) in revised form: April 1, 1996
Additional Notes: This work was supported by the NNSF of China.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1997 American Mathematical Society